# SDR DALA2023012300476

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CORROSION ON WEB FROM STA 740 TO STA 780 BETWEEN S-27L AND S-26L.FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00244: WEB FROM STA 740 TO STA 780 BETWEEN S-27L AND S-26L.FWD CARGO COMPARTMENT WAS REPAIRED SRM. (2590680)
